# SDR USAA010107

- Difficulty date: January 30, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N520AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23706
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 40,660 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND Z-ANGLE CORRODED 1 INCH BY 2 INCHES, FORWARD ENTRANCE DOOR Z-ANGLE.  REPLACED Z-ANGLE PER TR 53-20-08.  (M)
